MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD VEO¿ INSULIN SYRINGES WITH BD ULTRA-FINE¿ NEEDLE 6MM X 31G; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD VEO¿ INSULIN SYRINGES WITH BD ULTRA-FINE¿ NEEDLE 6MM X 31G; PISTON SYRINGE
Model Number 324912
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd veo¿ insulin syringes with bd ultra-fine¿ needle 6mm x 31g there was no expiration date on the product.There was no report of patient impact.The following information was provided by the initial reporter: material no.324912 batch no.6067980.It was reported that expiration date was missing from shelf carton.Date of event: (b)(6) 2022.
 
Additional Manufacturer Narrative
Address information was not able to be obtained, therefore, (b)(6) was used as a place holder.No samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st related complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situation analysis (sa) is required at this time.A complaint history check was performed and this is the 1st related complaint for label information missing (expiration date) on lot # 6067980.Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.A review of the device history record was completed for batch# 6067980.All inspections and challenges were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.Expiration dates were not printed on packaging until 17nov2017.As no samples and/or photo(s) were received the investigation concluded: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.Root cause cannot be determined at this time as the issue is unconfirmed as no samples or photos were returned.Based on the above, no additional investigation and no capa/sa is required at this time.

Brand Name
BD VEO¿ INSULIN SYRINGES WITH BD ULTRA-FINE¿ NEEDLE 6MM X 31G
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13542538
Report Number1920898-2022-00108
Device Sequence Number4299309
Product Code FMF
UDI-Device Identifier00382903249121
UDI-Public00382903249121
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K170386
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/04/2021
Device Model Number324912
Device Catalogue Number324912
Device Lot Number6067980
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2022
Initial Report FDA Received Date02/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/04/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown